Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



On truncated Wiener-Hopf operators and $ BMO(\mathbb{Z})$

Author: Marcus Carlsson
Journal: Proc. Amer. Math. Soc. 139 (2011), 1717-1733
MSC (2010): Primary 47G10; Secondary 47B35
Published electronically: November 5, 2010
MathSciNet review: 2763760
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a tractable estimate for the norm of a truncated Wiener-Hopf operator in terms of the discrete $ BMO$-space. We also improve earlier norm estimates as well as obtain new, more tractable, criteria for compactness.

References [Enhancements On Off] (What's this?)

  • 1. ANDERSSON, F., CARLSSON, M., DE HOOP, M., Sparse approximation of functions using sums of exponentials. Preprint.
  • 2. BAKONYI, M., TIMOTIN, D., On an extension problem for polynomials, Bull. London Math. Soc. 33 (2001), no. 5, 599-605. MR 1844558 (2002e:30031)
  • 3. BARANOV, A., CHALENDAR, I., FRICAIN, E., MASHREGHI, J., TIMOTIN, D., Bounded symbols and reproducing kernel thesis for truncated Toeplitz operators, Journal of Funct. Anal. 259 (2010), no. 10, 2673-2701.
  • 4. COHN, D., Measure Theory, Birkhäuser Verlag, 1996. MR 578344 (81k:28001)
  • 5. ELLIS, R., GOHBERG, I., Orthogonal systems and convolution operators, Operator Theory, 140, Birkhäuser Verlag, 2003. MR 1942683 (2004b:42055)
  • 6. EVANS, L.C., Partial Differential Equations, American Mathematical Society, Providence, RI, 1998. MR 1625845 (99e:35001)
  • 7. FARFOROVSKAYA, YU. B., NIKOLSKAYA, L. N., Toeplitz and Hankel matrices as Hadamard-Schur multipliers, Algebra i Analiz 15 (2003), no. 6, 141-160; English transl., St. Petersburg Math. J. 15 (2004), no. 6, 915-928. MR 2044634 (2005a:47050)
  • 8. GOHBERG, I., GOLDBERG, S., KAASHOEK, M. A., Classes of linear operators, Vol. 1, Operator Theory, 49, Birkhäuser Verlag, 1990. MR 1130394 (93d:47002)
  • 9. HöRMANDER, L., The analysis of linear partial differential operators, I. Springer-Verlag, 1990. MR 1065993 (91m:35001a)
  • 10. NIKOLSKI, N. K., Operators, functions, and systems: an easy reading. Vol. 1. Hardy, Hankel, and Toeplitz. Mathematical Surveys and Monographs, 92. American Mathematical Society, Providence, RI, 2002. MR 1864396 (2003i:47001a)
  • 11. ROCHBERG, R., Toeplitz and Hankel operators on the Paley-Wiener space. Integ. Eq. and Op. Th. 10 (1987), 187-235. MR 878246 (88c:47048)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47G10, 47B35

Retrieve articles in all journals with MSC (2010): 47G10, 47B35

Additional Information

Marcus Carlsson
Affiliation: Department of Mathematics, Purdue University, West Lafayette, Indiana 47907

Keywords: Wiener-Hopf operators, Hankel operators, Toeplitz operators, finite interval convolution operators
Received by editor(s): February 10, 2010
Received by editor(s) in revised form: May 20, 2010
Published electronically: November 5, 2010
Communicated by: Michael T. Lacey
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society